Skip to main content

I've been on Vraylar for a month and want to stop taking it, do I need to taper down or can I stop?

3 Answers

Newyorkgal35 13 Sep 2018

I think like any medicine you should talk to your Dr. and he would have you Taper down or switch you to another Med. I have been on Vraylar for about 4 yrs.

Votes: +0
ruth7155 14 Sep 2018

Hi!
Just curious. Why do you want to stop taking Vraylar? Did you have too many side effects? I've read that it causes weight gain. Did you encounter this? Just wondering cuz I was thinking about starting it for bipolar 1 disorder.
Ruth

Votes: +0
Jennidcarpenter 14 Sep 2018

It is because of weight gain, and I haven't felt any improvement with Vraylar so far

ruth7155 14 Sep 2018

Thanks for your feedback.
Ruth

WildcatVet 14 Sep 2018

Hi, Jenni! You should never just stop any medication without professional advice from your doctor. You could experience discontinuation symptoms and a recurrence of the symptoms it was originally prescribed for.
Sorry it's not working out for you. I've been on Vraylar 6mg/day for several years for my Bipolar disorder and I have to say it's saved my life and my sanity!

Votes: +0
Drugs.com free discount card

Further Information

Similar Questions

Vraylar - What are some of the important warnings?

Vraylar - Is it good to take this med at night?

Does Vraylar make you sleepy?

Should you take Vraylar in the morning or at night?

Anybody taking Vraylar for anxiety?

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.